DOI QR코드

DOI QR Code

Integrability of Distributions in GCR-lightlike Submanifolds of Indefinite Sasakian Manifolds

  • Jain, Varun ;
  • Kumar, Rakesh ;
  • Nagaich, Rakesh Kumar
  • Received : 2011.02.24
  • Accepted : 2012.09.07
  • Published : 2013.06.23

Abstract

In this paper, we study GCR-lightlike submanifolds of indefinite Sasakian manifold. We give some necessary and sufficient conditions on integrability of various distributions of GCR-lightlike submanifold of an indefinite Sasakian manifold. We also find the conditions for each leaf of holomorphic distribution and radical distribution is totally geodesic.

Keywords

Lightlike submanifold;indefinite Sasakian manifolds;GCR-lightlike submanifold

References

  1. V. I. Arnol'd, Contact geometry: the geometrical method of Gibbs's thermodynamodynamics, in Proceedings of the Gibbs Symposium (New Haven, CT, 1989), 163-179, american Mathematical Society, Providence, RI, USA, 1990.
  2. A. Bejancu, CR Submanifolds of a Kaehler Manifold I, Proc. Amer. Math. Soc., 69(1978), 135-142.
  3. A. Bejancu, CR Submanifolds of a Kaehler Manifold II, Trans. Amer. Math. Soc., 250(1979), 333-345. https://doi.org/10.1090/S0002-9947-1979-0530059-6
  4. A. Bejancu, M. Kon and K. Yano, CR Submanifolds of a Complex Space Form, J. Diff. Geom., 16(1981), 137-145. https://doi.org/10.4310/jdg/1214435997
  5. B. Y. Chen, CR Submanifolds of a Kaehler Manifold I , J. Diff. Geom., 16(1981), 305-322. https://doi.org/10.4310/jdg/1214436106
  6. B. Y. Chen, CR Submanifolds of a Kaehler Manifold II, J. Differential Geom., 16(1981), 493-509. https://doi.org/10.4310/jdg/1214436226
  7. C. Calin, On Existence of Degenerate Hypersurfaces in Sasakian Manifolds, Arab Journal of Mathematical Sciences, 5(1999), 21-27.
  8. K. L. Duggal, Lorentzian Geometry of CR Submanifolds, Acta Appl. Math., 17(1989), 171-193. https://doi.org/10.1007/BF00046823
  9. K. L. Duggal and A. Bejancu, Lightlike Submanifolds of semi-Riemannian Manifolds and Applications, Vol. 364 of Mathematics and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, (1996).
  10. K. L. Duggal, and B. Sahin, Lightlike Submanifolds of Indefinite Sasakian Manifolds, International Journal of Mathematics and Mathematical Sciences, Vol (2007), Article ID 57585, 21 pages.
  11. K. L. Duggal and B. Sahin, Generalized Cauchy-Riemann Lightlike Submanifolds of Indefinite Sasakian Manifolds, Acta Math. Hungar, 122(2009), 45-58. https://doi.org/10.1007/s10474-008-7221-8
  12. Rakesh Kumar, Rachna Rani and R. K. Nagaich, On Sectional curvature of $\epsilon$-Sasakian Manifolds, International Journal of Mathematics and Mathematical Sciences, Vol (2007), Article ID 93562, 8 pages.
  13. V. E. Nazaikinskii, V. E. Shatalov and B. Y. Sternin, Contact geometry of linear differential equations, Vol. 6 of De Gruyter Expositions in Mathematics, Walter de Gruyter, Berlin, Germany, 1992.
  14. S. Maclane, Geometrical Mechanics II, Lectures notes, University of Chicago, Chicago III, USA, 1968.
  15. K. Yano, and M. Kon, Differential Geometry of CR Submanifolds, Geometriae Dedicata, 10(1981), 369-391. https://doi.org/10.1007/BF01447433
  16. K. Yano, and M. Kon, Contact CR-submanifolds, Kodai Math. J., 5(1982), 238-252. https://doi.org/10.2996/kmj/1138036553
  17. K. Yano, and M. Kon, CR Submanifolds of Kaehlerian and Sasakian Manifolds, Birkhauser, Bostan, (1983).
  18. K. L. Duggal, CR Structures and Lorentizian Geometry, Acta Appl. Math., 7(1986), 211-223. https://doi.org/10.1007/BF00047093